# SDR QR9R2023021700001

- Difficulty date: February 17, 2023
- Submitted: February 17, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724159799
- Aircraft time: 2,597 hours
- System (JASC): 2300 · Communications System
- Part: Reu
- Part number: REU61003110
- Part serial: 00841
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RADIOS INOP DUE TO EXTREME STATIC. TF EVALUATION: UNABLE TO HEAR ANY OF THE A/C AUDIBLE TONES IN ANY HEADSET. WHEN PILOT KEYS THE MIC, THE TRANSMISSION IS BROADCAST ON THE #2 RADIO REGARDLESS WHICH RADIO IS SELECTED ON THE PILOT ICS. REMOVED AND REPLACED REU; CHECKED GOOD IAW 23-41-00, 9147 & 23-41-00, A4.
